# SDR 9604959908

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CEILING EMERGENCY LIGHTS INOPERATIVE IN COCKPIT, GALLEY AND ENTRY.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
